Some Controllability Results for the 2D Kolmogorov Equation
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 5, p. 1793-1815
@article{AIHPC_2009__26_5_1793_0,
     author = {Beauchard, K. and Zuazua, Enrique},
     title = {Some Controllability Results for the 2D Kolmogorov Equation},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {26},
     number = {5},
     year = {2009},
     pages = {1793-1815},
     doi = {10.1016/j.anihpc.2008.12.005},
     zbl = {1172.93005},
     mrnumber = {2566710},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2009__26_5_1793_0}
}
Beauchard, K.; Zuazua, E. Some Controllability Results for the 2D Kolmogorov Equation. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 5, pp. 1793-1815. doi : 10.1016/j.anihpc.2008.12.005. http://www.numdam.org/item/AIHPC_2009__26_5_1793_0/

[1] Cabanillas V., De Menezes S., Zuazua E., Null Controllability in Unbounded Domains for the Semilinear Heat Equation With Nonlinearities Involving Gradient Terms, J. Optim. Theory Appl. 110 (2) (2001) 245-264. | MR 1846267 | Zbl 0997.93048

[2] Coron J.-M., Control and Nonlinearity, Mathematical Surveys and Monographs, vol. 136, American Mathematical Society, 2007. | MR 2302744 | Zbl 1140.93002

[3] Coron J.-M., Guerrero S., Singular Optimal Control: a Linear 1D Parabolic-Hyperbolic Example, Asymptotic Anal. 44 (3, 4) (2005) 237-257. | MR 2176274 | Zbl 1078.93009

[4] Doubova A., Fernández-Cara E., González-Burgos M., Zuazua E., On the Controllability of Parabolic Systems With a Nonlinear Term Involving the State and the Gradient, SIAM J. Control Optim. 42 (3) (2002) 798-819. | MR 1939871 | Zbl 1038.93041

[5] Duyckaerts T., Zhang X., Zuazua E., On the Optimality of the Observability Inequalities for Parabolic and Hyperbolic Systems With Potentials, Ann. Inst. H. Poincaré Anal. Non Linéaire 25 (2008) 141. | Numdam | MR 2383077 | Zbl 1248.93031 | Zbl pre05247877

[6] Fabre C., Puel J.-P., Zuazua E., Approximate Controllability of the Semilinear Heat Equation, Proc. Roy. Soc. Edinburgh Sect. A 125 (1995) 31-61. | MR 1318622 | Zbl 0818.93032

[7] Fattorini H. O., Russell D., Exact Controllability Theorems for Linear Parabolic Equations in One Space Dimension, Arch. Ration. Mech. Anal. 43 (1971) 272-292. | MR 335014 | Zbl 0231.93003

[8] Fernández-Cara E., Zuazua E., Null and Approximate Controllability for Weakly Blowing Up Semilinear Heat Equations, Ann. Inst. H. Poincaré Anal. Non Linéaire 17 (2000) 583-616. | Numdam | MR 1791879 | Zbl 0970.93023

[9] Fernández-Cara E., Zuazua E., The Cost of Approximate Controllability for Heat Equations: the Linear Case, Adv. Differential Equations 5 (4-6) (2000) 465-514. | MR 1750109 | Zbl 1007.93034

[10] Fernández-Cara E., Zuazua E., On the Null Controllability of the One-Dimensional Heat Equation With BV Coefficients, Comput. Appl. Math. 12 (2002) 167-190. | MR 2009951 | Zbl 1119.93311

[11] Fursikov A., Imanuvilov O. Y., Controllability of Evolution Equations, Lecture Notes Series, vol. 34, Seoul National University, Research Institute of Mathematics, Global Analysis Research Center, Seoul, 1996. | MR 1406566 | Zbl 0862.49004

[12] González-Burgos M., De Teresa L., Some Results on Controllability for Linear and Nonlinear Heat Equations in Unbounded Domains, Adv. Differential Equations 12 (11) (2007) 1201-1240. | MR 2372238 | Zbl 1170.93007

[13] Hörmander L., Hypoelliptic Second Order Differential Equations, Acta Math. 119 (1967) 147-171. | MR 222474 | Zbl 0156.10701

[14] Imanuvilov O. Y., Boundary Controllability of Parabolic Equations, Uspekhi Mat. Nauk 48 (3(291)) (1993) 211-212. | MR 1243631

[15] Imanuvilov O. Y., Controllability of Parabolic Equations, Mat. Sb. 186 (6) (1995) 109-132. | MR 1349016 | Zbl 0845.35040

[16] Imanuvilov O. Y., Yamamoto M., Carleman Estimate for a Parabolic Equation in Sobolev Spaces of Negative Order and Its Applications, in: Chen G., (Eds.), Control of Nonlinear Distributed Parameter Systems, Marcel Dekker, 2000, pp. 113-137. | MR 1817179 | Zbl 0977.93041

[17] Lebeau G., Robbiano L., Contrôle Exact De L'équation De La Chaleur, Comm. Partial Differential Equations 20 (1995) 335-356. | MR 1312710 | Zbl 0819.35071

[18] Lopez A., Zuazua E., Uniform Null Controllability for the One Dimensional Heat Equation With Rapidly Oscillating Periodic Density, Ann. Inst. H. Poincaré Anal. Non Linéaire 19 (5) (2002) 543-580. | Numdam | MR 1922469 | Zbl 1009.35009

[19] Miller L., On the Null-Controllability of the Heat Equation in Unbounded Domains, Bull. Sci. Math. 129 (2) (2005) 175-185. | MR 2123266 | Zbl 1079.35018

[20] Miller L., On Exponential Observability Estimates for the Heat Semigroup With Explicit Rates, Rendiconti Lincei: Matematica e Applicazioni 17 (4) (2006) 351-366. | MR 2287707 | Zbl 1150.93006

[21] Martinez P., Vancostonoble J., Raymond J.-P., Regional Null Controllability of a Linearized Crocco Type Equation, SIAM J. Control Optim. 42 (2003) 709-728. | MR 1982289 | Zbl 1037.93013

[22] Villani C., Hypocoercive Diffusion Operators, in: International Congress of Mathematicians, vol. III, Eur. Math. Soc., Zurich, 2006, pp. 473-498. | MR 2275692 | Zbl 1130.35027

[23] Zuazua E., Approximate Controllability of the Semilinear Heat Equation: Boundary Control, in: Bristeau M. O., (Eds.), International Conference in Honour of Prof. R. Glowinski, Computational Sciences for the 21st Century, John Wiley and Sons, 1997, pp. 738-747. | Zbl 0916.93016

[24] Zuazua E., Finite Dimensional Null-Controllability of the Semilinear Heat Equation, J. Math. Pures Appl. 76 (1997) 237-264. | MR 1441986 | Zbl 0872.93014